Nonparametric kernel-based sequential investment strategies

Györfi, László and Lugosi, Gábor and Udina, F. (2006) Nonparametric kernel-based sequential investment strategies. Mathematical Finance, 16 (2). pp. 337-357.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4667

Update Item Update Item